Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Advised DUB when periods missed, still no periods, HPT negative. What to do ?

As i had missed my periods my doctor advised me to have DUB 5 for 2 day - thrice a day abd said i would have periods in 3 days time. It s almost a week now and i am still not having my periods. My last periods happened on 7th Sep to 13th Sept. It s been more than a month now. I have done pregnancy test and it is negative. i have got ultra sound done and she said there are more than 2 eggs .pls advise what to do now
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
May 2013
Thanks for the query.

Sometimes there may be deficiency of both estrogen and progesterone hormones, in that case only progesterone will not help.
So with your doctor's advice you go for one cycle of contraceptive pills. After stopping the pills you will get withdrawal bleeding and also possibly your future cycles can become regular.
These cysts also help in decreasing the size of ovarian cysts.
Take care.
Answered: Tue, 6 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor